| Model Number |
10100015 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that while cross threading on 2 separate arc wrist towers, the tower arm and tension knob got stuck and would not move.The procedure was completed using another arc wrist tower.A reported delay of 20 minutes with no adverse consequences to the patient.
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related reports (including this report):3025141-2026-00106, 3025141-2026-00108, 3025141-2026-00109.